# SDR DALA13042743217

- Difficulty date: September 4, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 68,070 hours, 30,460 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND BROKEN UPPER FLANGE ON FLOORBEAM, Y254, BETWEEN FRAMES 24 AND 27.  PERFORMED PERMANENT REPAIR  IAW SRM 53-00-14, PARA 4.G, FIG 207.
